# SDR NACA201505010034

- Difficulty date: May 1, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 233094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Condition: Damaged
- Location: Airstair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AIR STAIR DOOR INNER SKIN DAMAGE IN UPPER FWD CORNER.  DURING INSPECTION, SIGNIFICANT DAMAGE WAS NOTED ON THE INNER SKIN OF THE FORWARD AIRSTAIR DOOR. FABRICATED AND INSTALLED REPLACEMENT SKIN IAW DWG 65-27942 AN, REF KFC MCO 3218, WO 1365636.
